The variance of a rank estimator of transformation models - Sciences Po Access content directly
Journal Articles Economics Letters Year : 2012

The variance of a rank estimator of transformation models

Koen Jochmans
  • Function : Author
  • PersonId : 962567

Abstract

This note shows that the asymptotic variance of Chen’s [Chen, S., 2002. Rank estimation of transformation models. Econometrica 70 (4) 1683–1697] two-step estimator of the link function in a linear transformation model depends on the first-step estimator of the index coefficients.

Dates and versions

hal-03399550 , version 1 (24-10-2021)

Identifiers

Cite

Koen Jochmans. The variance of a rank estimator of transformation models. Economics Letters, 2012, 117 (1), pp.168 - 169. ⟨10.1016/j.econlet.2012.05.001⟩. ⟨hal-03399550⟩
10 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More